# SDR YENA2020030610213

- Difficulty date: March 1, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 70,698 hours, 26,463 cycles
- System (JASC): 2564 · Life Raft
- Part: Slide Raft
- Part number: D30664709
- Part serial: A9487RP
- Condition: Failed
- Location: Cabin
- Part time: 60,357 hours, 21,534 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU  INT LOAD AND EXT LOAD FAULT SHOW ON PTP DURING EMERGENCY LIGHT TEST; REF AEROMAN N/R 2020-44268, REMOVED AND REPLACED ESCAPE SLIDE RAFT FROM DOOR 831 IAW 25-23-42 AND PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-001-A, TEST IS OK.
